# SDR CA130719007

- Difficulty date: July 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737275C
- Aircraft time: 75,025 hours
- Engine: Pwa JT8D17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Broken
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, THE CREW RECEIVED A START VALVE OPEN CAUTION LIGHT FOR ENGINE NR 1.  THE CREW FOLLOWED THEIR SOPS AND SHUTDOWN THE NR 1 ENGINE.  THE CREW THEN HELD A CIRCUIT FOR APPROXIMATELY 1 HR TO BURN OFF FUEL SO THEY COULD PERFORM A NON-OVERWEIGHT LANDING.  MAINTENANCE PERSONNEL MET THE ACFT AND UPON INSPECTION OF THE NR 1 ENGINE THEY FOUND A FAILED V-BAND CLAMP ON THE START VALVE DUCTING. THIS FAILED CLAMP WAS DETERMINED TO BE THE CAUSE OF THE BLEED LEAK THAT CAUSED THE START VALVE OPEN CAUTION LIGHT TO ILLUMINATE. THE START VALVE WAS INSPECTED AND FUNCTION TESTED TO ENSURE THERE WAS NO DAMAGE, FROM THE POSSIBLE START VALVE OPEN INDICATION.   THE BROKEN CLAMP WAS REPLACED AND THE ENGINE WAS INSPECTED TO SEE IF THERE WAS ANY EVIDENCE OF DAMAGE CAUSED BY THE BLEED AIR LEAK. NO DAMAGE WAS FOUND AND THE ACFT WAS RETURNED TO SERVICE.
